Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




257 Publications

2017 | Published | Thesis | IST-REx-ID: 6287 | OA
Nikitenko A. 2017. Discrete Morse theory for random complexes . Institute of Science and Technology Austria.
[Published Version] View | Files available | DOI
 
2017 | Published | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner H, Wagner H. 2017. Topological data analysis with Bregman divergences. Symposium on Computational Geometry, SoCG, LIPIcs, vol. 77, 391–3916.
[Published Version] View | Files available | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 707 | OA
Akopyan A, Karasev R. 2017. A tight estimate for the waist of the ball . Bulletin of the London Mathematical Society. 49(4), 690–693.
[Preprint] View | DOI | Download Preprint (ext.)
 
2017 | Published | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner H, Nikitenko A, Reitzner M. 2017. Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability. 49(3), 745–767.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Published | Journal Article | IST-REx-ID: 737
Virk Z, Zastrow A. 2017. A new topology on the universal path space. Topology and its Applications. 231, 186–196.
View | DOI | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1433 | OA
Bauer U, Kerber M, Reininghaus J, Wagner H. 2017. Phat - Persistent homology algorithms toolbox. Journal of Symbolic Computation. 78, 76–90.
[Published Version] View | Files available | DOI | Download Published Version (ext.) | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1022 | OA
Pranav P, Edelsbrunner H, Van De Weygaert R, Vegter G, Kerber M, Jones B, Wintraecken M. 2017. The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society. 465(4), 4281–4310.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1065 | OA
Chatterjee K, Osang GF. 2017. Pushdown reachability with constant treewidth. Information Processing Letters. 122, 25–29.
[Submitted Version] View | Files available | DOI | WoS
 
2017 | Published | Journal Article | IST-REx-ID: 1072 | OA
Bauer U, Edelsbrunner H. 2017. The Morse theory of Čech and delaunay complexes. Transactions of the American Mathematical Society. 369(5), 3741–3762.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2016 | Published | Book Chapter | IST-REx-ID: 5805
Sen N, Biswas R, Bhowmick P. 2016.On some local topological properties of naive discrete sphere. In: Computational Topology in Image Context. LNCS, vol. 9667, 253–264.
View | DOI
 
2016 | Published | Conference Paper | IST-REx-ID: 5806
Biswas R, Bhowmick P. 2016. On functionality of quadraginta octants of naive sphere with application to circle drawing. Discrete Geometry for Computer Imagery. DGCI: International Conference on Discrete Geometry for Computer Imagery, LNCS, vol. 9647, 256–267.
View | DOI
 
2016 | Published | Book Chapter | IST-REx-ID: 5809
Biswas R, Bhowmick P, Brimkov VE. 2016.On the connectivity and smoothness of discrete spherical circles. In: Combinatorial image analysis. vol. 9448, 86–100.
View | DOI
 
2016 | Published | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. 2016. Computation of cubical Steenrod squares. CTIC: Computational Topology in Image Context, LNCS, vol. 9667, 140–151.
View | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1252 | OA
Harker S, Kokubu H, Mischaikow K, Pilarczyk P. 2016. Inducing a map on homology from a correspondence. Proceedings of the American Mathematical Society. 144(4), 1787–1801.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2016 | Published | Journal Article | IST-REx-ID: 1254 | OA
Golmakani A, Luzzatto S, Pilarczyk P. 2016. Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics. 25(2), 116–124.
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1272 | OA
Held M, Huber S, Palfrader P. 2016. Generalized offsetting of planar structures using skeletons. Computer-Aided Design and Applications. 13(5), 712–721.
[Published Version] View | Files available | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1289 | OA
Dunaeva O, Edelsbrunner H, Lukyanov A, Machin M, Malkova D, Kuvaev R, Kashin S. 2016. The classification of endoscopy images with persistent homology. Pattern Recognition Letters. 83(1), 13–22.
[Submitted Version] View | Files available | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1292 | OA
Durst S, Kegel M, Klukas MD. 2016. Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica. 150(2), 441–455.
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1295
Edelsbrunner H, Iglesias Ham M. 2016. Multiple covers with balls II: Weighted averages. Electronic Notes in Discrete Mathematics. 54, 169–174.
View | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1330 | OA
Akopyan A, Balitskiy A. 2016. Billiards in convex bodies with acute angles. Israel Journal of Mathematics. 216(2), 833–845.
[Preprint] View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed